Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51



Scale-type-estimates for a generalized method of Lavrent'ev regularization

J. Janno / U. Tautenhahn

Tallinn Technical University, Institute of Mathematics, Ehitajate tee 5, 19086 Tallinn, Estonia. E-mail:

University of Applied Sciences Zittau/Görlitz, Department of Mathematics, P.O. Box 1455, 02755 Zittau, Germany. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 2, Pages 161–189, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403766493537,

Publication History

Published Online:

A generalized method of Lavrent'ev regularization involving an unbounded operator is studied. Assuming source condition in terms of the inverse of the unbounded operator, error estimates of scale type for the regularized solution are derived. The method is applied to ill-posed problems containing selfadjoint operators and Volterra equations of the first kind.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.